# SDR ASOA05736

- Difficulty date: August 31, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4802 - DURING CRUISE FROM CVG-IAH, AT APPROXIMATELY 24,000 FEET, THE CREW RECEIVED A L REV UNLOCKED AMBER MESSAGE ALONG WITH AN ASSOCIATED REV AMBER ICON ON THE L N1 GAUGE AND THE LEFT EMER STOW SWITCH LIGHT ILLUMINATED.  THE LEFT THRUST REVERSER HAD AUTOMATICALLY RETARDED AND THE CREW REDUCED THE RIGHT ENGINE TO IDLE IN COMPLIANCE WITH THE QRH FOR THE REMAINDER OF THE FLIGHT.  AN EMERGENCY WAS DECLARED.  WHEN DESCENDING AT APPROXIMATELY 8,000 FEET ALL ELECTRONIC INDICATIONS EXTINGUISHED.  THE AIRCRAFT LANDED SAFELY IN IAH.  MAINTENANCE PERFORMED GROUND POWER RUN-UPS WITH THE CREW WITH NO DEFECTS NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
